# SDR HALA2010082700381

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 14,941 hours, 36,233 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Mainifold
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, TAIL MANIFOLD FAIL LT ILLUMINATED COMPLIED WITH PROCEDURE.  REINSTALLED RT HORIZ SENSOR (P1-1022A & B) CONNECTOR & SAFETIED. CLOSED PANEL. FOUND WIRE FRNR41021A-20 BROKEN AT CLAMP NEAR RECEPTACLE R5-1248 ON HORIZ STAB CTR SECTION. REPLACED LT HORIZ SENSOR ASSY D1-1021 COND SAME. PODS FAULT CODE 362160.//REPAIRED WIRE FRNR41021A-20 IAW SWPM 20-10-03. CONTINUITY CHECK GOOD. PERFORMED PODS RTS TEST. TEST PASSED. NO FAULTS NOTED IAW AMM 36-23-00.
